Well I tried the Azathioprine (Imuran in Canada) and after being only on 50mg a day for about three weeks I started getting really nauseated after taking my dose for about an hour or so after. I was sick to the point of not being able to move off the couch and I worried it was just a combo of all the pills that I was taking at once. So I decided to take the Azathioprine by itself only to realize it was the culprit. I phoned my doctor and they took me off it immediately and made me go for blood work the next day, which worried me as they side effects can be harmful to your liver and to your bone marrow (so my doc told me) I have yet to hear about my results but I’m sure it will be fine as I was not on the full dose. I just thought I would put my experience out there for anyone else who has had strange side effects from Azathioprine.
All of the posts from “Annonymous UC” are from ulcerative colitis people who anonymously submitted stories or Doctor Reviews, medication, supplement reviews etc… I post all these stories to the site, but they’re different from my own personal stories so hopefully this account makes more sense:) -Adam – founder of iHaveUC.com